Urmăriți
Luisa Malaguti
Luisa Malaguti
Dipartimento di Scienze e Metodi dell'Ingegneria, Università di Modena e Reggio Emilia
Adresă de e-mail confirmată pe unimore.it
Titlu
Citat de
Citat de
Anul
On a nonlocal boundary value problem for second order nonlinear singular differential equations
A Lomtatidze, L Malaguti
Walter de Gruyter GmbH & Co. KG 7 (1), 133-154, 2000
1212000
Sharp profiles in degenerate and doubly degenerate Fisher-KPP equations
L Malaguti, C Marcelli
Journal of Differential Equations 195 (2), 471-496, 2003
672003
Travelling wavefronts in reaction‐diffusion equations with convection effects and non‐regular terms
L Malaguti, C Marcelli
Mathematische Nachrichten 242 (1), 148-164, 2002
592002
Diffusion-aggregation processes with mono-stable reaction terms
PK Maini, L Malaguti, C Marcelli, S Matucci
412006
On a two-point boundary value problem for the second order ordinary differential equations with singularities
A Lomtatidze, L Malaguti
Nonlinear Analysis: Theory, Methods & Applications 52 (6), 1553-1567, 2003
312003
Semilinear evolution equations in abstract spaces and applications
I Benedetti, L Malaguti, V Taddei
Rendiconti dell'Istituto di Matematica dell'Università di Trieste 44, 371-388, 2012
272012
Viable solutions of differential inclusions with memory in Banach spaces
A Gavioli, L Malaguti
Portugaliae Mathematica 57, 203-217, 2000
272000
Continuous dependence in front propagation of convective reaction-diffusion equations
L Malaguti, C Marcelli, S Matucci
Communications on Pure and Applied Analysis 9, 1083-1098, 2010
242010
On boundary value problems in Banach spaces
J Andres, L Malaguti, V Taddei
Dynamic Systems and Applications 18 (2), 275, 2009
232009
Nonlocal problems for differential inclusions in Hilbert spaces
I Benedetti, NV Loi, L Malaguti
Set-Valued and Variational Analysis 22, 639-656, 2014
212014
Finite speed of propagation in monostable degenerate reaction-diffusion-convection equations
L Malaguti, C Marcelli
Advanced Nonlinear Studies 5 (2), 223-252, 2005
212005
Aggregative movement and front propagation for bi-stable population models
PK Maini, L Malaguti, C Marcelli, S Matucci
Mathematical Models and Methods in Applied Sciences 17 (09), 1351-1368, 2007
202007
Nonlocal semilinear evolution equations without strong compactness: theory and applications
I Benedetti, L Malaguti, V Taddei
Boundary Value Problems 2013, 1-18, 2013
182013
Front propagation in bistable reaction-diffusion-advection equations
L Malaguti, C Marcelli, S Matucci
172004
Semilinear differential inclusions via weak topologies
I Benedetti, L Malaguti, V Taddei
Journal of mathematical analysis and applications 368 (1), 90-102, 2010
162010
Floquet boundary value problems for differential inclusions: a bound sets approach
J Andres, L Malaguti, V Taddei
Zeitschrift für Analysis und ihre Anwendungen 20 (3), 709-725, 2001
162001
Existence of bounded trajectories via upper and lower solutions
L Malaguti, C Marcelli
Discrete and Continuous Dynamical Systems 6 (3), 575-590, 2000
162000
Traveling waves for degenerate diffusive equations on networks
A Corli, L Di Ruvo, L Malaguti, M Rosini
arXiv preprint arXiv:1701.08032, 2017
142017
Monotone trajectories of differential inclusions in Banach spaces
L Malaguti
Journal of Convex Analysis 3, 269-281, 1996
141996
Semi-wavefront solutions in models of collective movements with density-dependent diffusivity
A Corli, L Malaguti
arXiv preprint arXiv:1702.04884, 2017
132017
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20